# SDR UHLA201609040429

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 17,008 hours, 12,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT STRIP INOPERATIVE RT FORWARD SIDE OF CABIN.  R & R EMERGENCY EXIT STRIP RT FORWARD SIDE OF CABIN IAW MM 33-50-21.
